| Title:
|
Relations between $\frak B$-completeness and $m$-paracompactness (English) |
| Author:
|
Wichterle, K. |
| Language:
|
English |
| Journal:
|
General Topology and its Relations to Modern Analysis and Algebra |
| Volume:
|
Proceedings of the Third Prague Topological Symposium, 1971 |
| Issue:
|
1971 |
| Year:
|
|
| Pages:
|
463-465 |
| . |
| Category:
|
math |
| . |
| MSC:
|
54A05 |
| MSC:
|
54A20 |
| MSC:
|
54D15 |
| MSC:
|
54D20 |
| MSC:
|
54E15 |
| idZBL:
|
Zbl 0306.54030 |
| idMR:
|
MR0355934 |
| . |
| Date available:
|
2009-02-12T09:04:10Z |
| Last updated:
|
2012-09-21 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/700751 |
| . |